# SDR GTIA2020101235385

- Difficulty date: October 10, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 39,011 hours, 17,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE MISSING VOLUME KNOB.  R & R FWD MEGAPHONE, IAW SPIRIT DRAWING NK320-EMER-EQUIP.
